MathSciNet Relay Station
MathSciNet bibliographic data
MR1249884 (96a:46108) 46L05 (46L55)
Jeong, Ja A; Park, Gie-Hyun Projections in some simple $C\sp \ast$-crossed products. Proc. Amer. Math. Soc. 123 (1995), no. 11, 3317–3321.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement